MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I CEA REAGENT KIT; SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I CEA REAGENT KIT; SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Catalog Number 07P62-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely decreased alinity i cea result for a cancer patient.The following data was provided: sample id 406218372 initial result, on (b)(6) 2023, was <2 ug/l.The patient was redrawn and tested on (b)(6) 2023, and the result was 381 ug/l.The patient was redrawn and tested on (b)(6) 2023, and the result was 321 ug/l.The patient¿s previous result, on (b)(6) 2023, was 193 ug/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for a falsely decreased alinity i cea result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and testing of the complaint lot.Trending review determined no related trend for the product.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Device history record review on lot number 42723fn00 did not identify any non-conformances or deviations with the likely cause lot.Accuracy testing was performed using panels, which mimics patient samples, and an in-house retained kit of lot 42723fn00, stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency of alinity i cea, lot number 42723fn00, was identified.
 
Event or Problem Description
The customer observed a falsely decreased alinity i cea result for a cancer patient.The following data was provided: sample id (b)(6) initial result, on 10jul, was <2 ug/l.The patient was redrawn and tested on 24jul2023, and the result was 381 ug/l.The patient was redrawn and tested on 31jul2023, and the result was 321 ug/l.The patient¿s previous result, on 02jul2023, was 193 ug/l.There was no impact to patient management reported.

Brand Name
ALINITY I CEA REAGENT KIT
Common Device Name
SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17560295
Report Number3008344661-2023-00155
Device Sequence Number11669215
Product Code DHX
UDI-Device Identifier00380740130862
UDI-Public00380740130862
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K990774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2024
Device Catalogue Number07P62-30
Device Lot Number42723FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by Manufacturer09/05/2023
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI03752; ALNTY I PROCESSING MODU, 03R65-01, AI03752
Patient SexUnknown